Vol. 91, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Correction to: “On equisingular families of isolated singularities”

Augusto Nobile

Vol. 91 (1980), No. 2, 489–490
Abstract

Volume 89 (1980), 151–161

Mathematical Subject Classification 2000
Primary: 14H20
Milestones
Published: 1 December 1980
Authors
Augusto Nobile